# SDR SWAA2023011076567

- Difficulty date: November 29, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Lbl24-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CABIN WET AREA FLOOR BEAM FWD FLANGE FASTENER HOLES STA 986.5 LBL24 TO LBL 45.  REMOVED CORROSION AT AFT CABIN WET AREA FLOOR BEAM FWD FLANGE FASTENER HOLE STA 986.5 AND LBL45 REF SRM 51-40-02-0G-0.<OUT OF LIMITS REF. SRM 53-70-51-1A-1; FIGURE 103.  PERFORMED HFEC INSP ON REWORKED AREA STA986.5 LBL45 IAW B737 NDT P6 51-00-00 PROC.23. NO CRACKS NOTED. TRIM OUT DAMAGED SECTION (1.250' & 0.850') AT AFT CABIN WET AREA FLOORBEAM FWD FLANGE IAW SRM 53-70-51-2R-6; FIGURE 205.
